# SDR DL757951576

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Le Flap
- Component: 114N4005177A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT WING SLAT PANEL WAS FOUND WITH SKIN DELAMINATED AT THE INBOARD EDGE UNDER DOUBLER.  REPAIRED PER SRM 51-70-10.
